# SDR IPXA2020072097927

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 29,140 hours, 18,024 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Unsecure
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, LANDED AND REQUIRED TOW FROM RUNWAY.    LEFT HYD QTY EICAS C,  LT HYD QTY DECREASED DURING FLIGHT TO 0.20.  DRY MOTORED LT ENGINE,  NO LEAKS NOTED. FOUND PRESSURE OUTLET LINE LOOSE.   SECURED THE LINE  IAW MM 71-00-02-844-082-P00. LEAK CHECKED GOOD.
